# SDR 15HA0358005

- Difficulty date: May 18, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- Engine: Allsn 501D13
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTICED SMOKE IN THE COCKPIT AND CARGO COMPARTMENT JUST AFTER RT ENG WAS STARTED IN PREP FOR THE REGULARLY SCHEDULED FLIGHT.  ENG WAS SHUTDOWN AND INSPECTED.  NOTHING OUT OF ORDINARY WAS DISCOVERED.  MECHANIC HAD CREW DISCONNECT EDC AND ENG WAS RESTARTED.  THERE WAS NO SMOKE AFTER ENGINE WAS RESTARTED WITH THE EDC DISCONNECTED.  THE EDC WAS LEFT DISCONNECTED AND DEFERRED.  THE AC DEPARTED 30 MIN LATE AND FLEW THE SCHEDULED FLIGHT WITH NO FURTHER PROBLEMS.  FOLLOWING DAY THE EDC, ASSOCIATED DUCT INSTALLATION AND THE AC SYS WERE ALL THOROUGHLY INSPECTED AND OPERATED.  THERE WAS NO EVIDENCE OF SMOKE, OIL OR EXCESSIVE OIL CONSUMPTION FROM THE EDC OR AC TURBINE.  THE AC WAS RETURNED TO SERVICE.
